Journal Report

Expositiones Mathematicae

Download PDF
Journal Information
Journal Title
Expositiones Mathematicae
Publisher
Elsevier GmbH
ISSN
0723-0869
E-ISSN
Database
SCOPUS
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Extension of a problem of Euler in Lorentz–Minkowski plane
Muhittin Evren Aydin, Rafael López
2026-12 Vol. 44 Issue 6 Pages 125811
The Haagerup property for groups and for tracial von Neumann algebras in terms of invariant and mixing states
Paul Jolissaint
2026-12 Vol. 44 Issue 6 Pages 125813
Convexity and concavity in Banach lattices
Enrique García-Sánchez
2026-12 Vol. 44 Issue 6 Pages 125812
k-homogeneous equiangular tight frames
Emily J. King
2026-12 Vol. 44 Issue 6 Pages 125814
Semisimplifying Frank Lie algebras
Michiel Smet
2026-12 Vol. 44 Issue 6 Pages 125804
Editorial Board
2026-10 Vol. 44 Issue 5 Pages 125808
Coadjoint orbits of low dimension for nilradicals of Borel subalgebras in classical types
Mikhail Ignatev, Alexey Petukhov
2026-10 Vol. 44 Issue 5 Pages 125795
Cramer’s large deviation revisited
Elton P. Hsu
2026-10 Vol. 44 Issue 5 Pages 125794
R-matrix presentation of coideal subalgebra of quantized enveloping algebra of type CI
Yingwen Zhang, Hongda Lin, Honglian Zhang
2026-8 Vol. 44 Issue 4 Pages 125792
On a volume invariant of 3-manifolds
Marc Kegel, Arunima Ray, Jonathan Spreer et al.
2026-8 Vol. 44 Issue 4 Pages 125782
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 23:11